Reactions 1680, p199 - 2 Dec 2017 Pulmonary embolism, deep vein thrombosis and cardiac arrest: case report In a retrospective study of clinical trial NCT02341781 (MCL-004 study), a 68-year-old man was described, who developed pulmonary embolism, deep vein thrombosis (DVT) and cardiac arrest during treatment with lenalidomide [IMid]. Subsequently, he died. The man, who had a history of mantle cell lymphoma, was started on oral lenalilomide [dosage not stated]. Two months after the start of the treatment, he had a partial response. However, 83 days after the first dose of lenalidomide, he died because of pulmonary embolism, which was suspected to be related to the lenalidomide. Additionally, he experienced grade five adverse events deep vein thrombosis and cardiac arrest. Author comment: "This patient had a (partial response) 2 months after lenalidomide initiation but died due to a pulmonary embolism, suspected to be related to lenalidomide therapy, as well as had incidences of other grade 5 AEs (DVT and cardiac arrest). " Wang M, et al. Observational study of lenalidomide in patients with mantle cell lymphoma who relapsed/progressed after or were refractory/intolerant to ibrutinib (MCL-004). Journal of Hematology and Oncology 10: 171, 2 Nov 2017. Available from: URL: http://doi.org/10.1186/s13045-017-0537-5 - USA 803284562 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud